MAUDE Adverse Event Report: NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS; PAD,HEATING ,POWERED

NINGBO UNICO PRODUCTS CO., LTD HANDY SOLUTIONS; PAD,HEATING ,POWERED
Model Number 25607 V1
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer received a report stating that the heating pad overheated, along with photos of the incident.The device was not returned for evaluation.The product label warned against use on soft surface and can't be covered during use, yet these actions were observed in the incident photos.Third-party testing confirmed the product does not overheat under correct use (see test report zx260209-c060401) and no defects identified.
 
Event or Problem Description
Caught on fire and burned couch.

Brand Name
HANDY SOLUTIONS
Common Device Name
PAD,HEATING ,POWERED
Manufacturer (Section D)
NINGBO UNICO PRODUCTS CO., LTD
no. 5 hongda rd, jiangbei, nin
ningbo, zhejiang 31500 0
CH  315000
Manufacturer (Section G)
NINGBO UNICO PRODUCTS CO., LTD
no. 5 hongda rd, jiangbei, nin
ningbo, zhejiang 31500 0
CH   315000
Manufacturer Contact
alice fei
no. 5 hongda rd, jiangbei, ningbo, china.
ningbo, zhejiang 31500-0
CH   315000
MDR Report Key24504963
Report Number3030539818-2026-00002
Device Sequence Number15942732
Product Code IRT
UDI-Device Identifier00024291256076
UDI-Public024291256076
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number25607 V1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceAmerican Indian Or Alaskan Native